MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; COMPRESSOR,NEBULIZER, PUPPY, RD, PRODUCT CODE: BTI

MEDLINE INDUSTRIES, LP MEDLINE; COMPRESSOR,NEBULIZER, PUPPY, RD, PRODUCT CODE: BTI
Catalog Number HCSPUPPYRD
Medical Device Problem Code No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, the nebulizer stopped working and it has no pressure.
 
Additional Manufacturer Narrative
Detailed description of the event: according to the customer, it was reported that the nebulizer stopped working and it has no pressure.There were no reports of death, serious injury, medical intervention, or follow up care.Based on the information reviewed, the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could be likely to cause or contribute to a death or serious injury.An mdr submission was required and has been completed and documented.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR,NEBULIZER, PUPPY, RD, PRODUCT CODE: BTI
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jordan williams
three lakes drive
northfield, IL 60093-2753
MDR Report Key25087118
Report Number1417592-2026-00913
Device Sequence Number16095616
Product Code BTI
UDI-Device Identifier00888277697198
UDI-Public00888277697198
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSPUPPYRD
Device Lot Number6462406
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown